# SDR HNAA2012011800489

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 50,618 hours, 55,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT OPERATE.  R & R EMERGENCY LIGHT POWER SUPPLY IAW WORKCARD 33-50-05R.  OPS CHECKED GOOD IAW WORKCARD 33-50-03Q.
